# SDR 2020FA0000445

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: General aviation
- Aircraft: N824MG
- Make and model: Lear 55LEAR
- Aircraft serial: 106
- Aircraft time: 17,720 hours, 11,665 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Box
- Part number: 281810613
- Part serial: 553805
- Condition: Defective
- Location: Fuel Sys
- Part time: 17,720 hours, 11,665 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON 10/8/2020, N824MG DEPARTED KLNK WITH PASSENGERS FLYING TO KELP.  AFTER TAKEOFF THE CREW ATTEMPTED TO START THE FUEL TRANSFER AND NOTICED THE TRANSFER/CROSS FLOW VALVES TRANSITION LIGHTS WERE NOT ILLUMINATING WITH ANY OF THE TRANSFER OPTIONS.  THE CAPTAIN NOTICED THE CROSS FLOW VALVE CIRCUIT BREAKER WAS POPPED.  THE CAPTAIN RESET THE CB ONCE, IT IMMEDIATELY POPPED.  THE CAPTAIN THEN DECIDED TO DIVERT INTO KSLN.  HE LANDED THE AIR CRAFT SAFELY IN KSLN.  ANOTHER ATI JET AIRCRAFT WAS DISPATCHED WITH MAINTENANCE PERSONNEL AND TO PICK UP PASSENGERS.  ATI MAINTENANCE DETERMINED THE FUEL TRANSFER RELAY BOX WAS THE CAUSE OF THE CROSS FLOW VALVE CB POPPING.  A SERVICEABLE BOX WAS INSTALLED AND A FUEL SYSTEM TRANSFER FUNCTIONAL CHECK WAS COMPLETED.  ALL VALVES AND TRANSITION LIGHTS WERE WORKING NORMALLY.  THE CROSS FLOW CB DID NOT POP.  N824MG WAS FLOWN TO KELP WITH NO FURTHER ISSUES.
